Quick Search:

uzh logo
Browse by:

Zurich Open Repository and Archive

Maintenance: Tuesday, 5.7.2016, 07:00-08:00

Maintenance work on ZORA and JDB on Tuesday, 5th July, 07h00-08h00. During this time there will be a brief unavailability for about 1 hour. Please be patient.

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21680

Brodmann, M; Rohrer, F (2005). Hilbert-Samuel coefficients and postulation numbers of graded components of certain local cohomology modules. Proceedings of the American Mathematical Society, 133(4):987-993 (electronic).

View at publisher


Let $R=\bigoplus_{n\ge 0}R_n$ be a positively graded commutative Noetherian ring with one-dimensional local base ring $(R_0,\germ{m}_0)$. Let $\germ{q}_0\subseteq R_0$ be an $\germ{m}_0$-primary ideal. Let $M$ be a finitely generated graded $R$-module and let $i\in\Bbb N_0$. Let $H^i_{R_+}(M)$ denote the $i$-th local cohomology module of $M$ with respect to the irrelevant ideal $R_+=\bigoplus_{n>0}R_n$ of $R$. The main results in this paper are: \roster \item"(a)" Assume that $\dim_{R_0}(H^i_{R_+}(M)_n)=1$ for all $n\ll 0$. Then there is a polynomial $S(x)\in\Bbb Q[x]$ of degree $<i$ such that for all $n\ll 0$, $$e_1(\germ{q}_0,H^i_{R_+}(M)_n)=S(n),$$ where $e_1(\germ{q}_0,H^i_{R_+}(M)_n)$ is the so-called first Hilbert-Samuel coefficient of $H^i_{R_+}(M)_n$ with respect to $\germ{q}_0$. \item"(b)" There is some $c\in\Bbb N_0$ such that $\mu(\germ{q}_0,H^i_{R_+}(M)_n)\le c$ for all $n\in\Bbb Z$, where $\mu(\germ{q}_0,H^i_{R_+}(M)_n)$ is the postulation number of the $R_0$-module $H^i_{R_+}(M)_n$ with respect to $\germ{q}_0$. \endroster


1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™



22 downloads since deposited on 03 Feb 2010
9 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Local cohomology modules, graded components, Hilbert-Samuel polynomials
Deposited On:03 Feb 2010 08:42
Last Modified:05 Apr 2016 13:24
Publisher:American Mathematical Society
Additional Information:First published in [Proc. Amer. Math. Soc. 133 (2005), no. 4, 987--993 (electronic)], published by the American Mathematical Society
Publisher DOI:10.1090/S0002-9939-04-07779-2
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2117198

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page